# SDR SBAA2013032600004

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N717FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0445
- Aircraft time: 7,764 hours, 7,418 cycles
- Engine: Pwa PT6A114A
- Engine time: 8,089 hours, 9,382 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 131026768
- Condition: Deformed
- Location: Lt Wing
- Part time: 407 hours, 483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION NOTICED THAT LEFT AND RIGHT WING INBOARD TKS PANELS WERE SLIGHTLY DEFORMED ALONG LEADING EDGE FROM APPROX WS 37.00 TO WS 51.00.  TKS PANELS DID NOT APPEAR LOOSE AND SEEMED TO OPERATE NORMALLY.
